# SDR DHL200374248

- Difficulty date: December 16, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742
- Make and model: Piper PA-18-150
- Aircraft serial: 188146
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT AFT AIRSTAIR STEP SUPPORT AT STEP 10 FROM THE BOTTOM IS CORRODED.  REMOVED DAMAGED ANGLE FROM RT AFT AIRSTAIR NR 10 STEP AND FABRICATED NEW ANGLE FROM 60-3783 PO 3348236 DIM 9 X 2 INCH IAW B727 SRM 51-40-4 FIG 1, TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED NEW ANGLE IAW B727 SRM 51-30-2.
